# SDR REXA2015122001210

- Difficulty date: December 20, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING JOINT STRAP CRACKED AT FS 882.  REPAIRED AFT FUSELAGE FAIRING JOINT STRAP AT FS 882 IAW RE9O 690-53-82-052 REV DATED 2014 04 09.
